# SDR HNAA2012041300734

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 59,361 hours, 66,488 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Part number: 8200105
- Part serial: DCL9789
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, RED NOSE AND HANDLE LIGHT REMAINED ILLUMINATED FOR ABOUT 10 MINUTES AND THEN EXTINGUISHED.  GEAR EXTENSION NORMAL FOR LANDING.  R & R NLG DRAG STRUT ASSY IAW WORKCARD 32-20-11R.  OPS CHECKED GOOD.
